BibTeX record journals/jcss/KasaiM82

download as .bib file

@article{DBLP:journals/jcss/KasaiM82,
  author    = {Takumi Kasai and
               Raymond E. Miller},
  title     = {Homomorphisms between Models of Parallel Computation},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {25},
  number    = {3},
  pages     = {285--331},
  year      = {1982},
  url       = {https://doi.org/10.1016/0022-0000(82)90014-9},
  doi       = {10.1016/0022-0000(82)90014-9},
  timestamp = {Tue, 16 Feb 2021 14:04:01 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/KasaiM82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics